# SDR DALA2017051503958

- Difficulty date: May 14, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 84,580 hours, 11,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1241, BETWEEN STRINGER 36 - 38L.   THE SHEAR TIE WAS REMOVED AND REPLACED.
